# SDR AALA201811086004

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 17,426 hours, 3,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT POWER SUPPLY  SYSTEM TEST,  THE POWER SUPPLY FAILED THE TEST.   MAINTENANCE REPLACED BATTERY AND CHARGER IAW MM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
